MathSciNet Relay Station
MathSciNet bibliographic data
MR1010961 35K55 (35B25 58F12 58F30)
Fusco, G.; Hale, J. K. Slow-motion manifolds, dormant instability, and singular perturbations. J. Dynam. Differential Equations 1 (1989), no. 1, 75–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement